Global dynamics of solutions for a sixth-order parabolic equation describing continuum evolution of film-free surface
Articles
Ning Duan
Northeastern University
https://orcid.org/0000-0002-9524-7684
Xiaopeng Zhao
Northeastern University
https://orcid.org/0000-0002-8333-4414
Published 2022-01-01
https://doi.org/10.15388/namc.2022.27.25185
PDF

Keywords

global dynamics
sixth-order parabolic equation
absorbing set

How to Cite

Duan N. and Zhao X. (2022) “Global dynamics of solutions for a sixth-order parabolic equation describing continuum evolution of film-free surface”, Nonlinear Analysis: Modelling and Control, 27(1), pp. 19-37. doi: 10.15388/namc.2022.27.25185.

Abstract

This paper is concerned with a sixth-order diffusion equation, which describes continuum evolution of film-free surface. By using the regularity estimates for the semigroups, iteration technique and the classical existence theorem of global attractors we verified the existence of global attractor for this surface diffusion equation in the spaces H3(Ω) and fractional-order spaces Hk(Ω), where 0 ≤ k < ∞.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy